Advertisement

Soviet Applied Mechanics

, Volume 15, Issue 4, pp 338–341 | Cite as

Numerical solution of certain two-dimensional problems in the theory of elasticity

  • P. I. Perlin
  • Yu. N. Shalyukhin
Brief Communications
  • 20 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Ishkov and Yu. N. Shalyukhin, “Determination of the stressed state in a plate with a welded elastic mounting of rectangular cross section,” in: Transactions of the Kalinigrad Technical Institute of the Fishing Industry and Economy [in Russian], No. 33, Kaliningrad (1970), pp. 100–112.Google Scholar
  2. 2.
    V. Z. Parton and P. I. Perlin, “Integral equations of fundamental three-dimensional and two-dimensional problems of elastic equilibrium,” in: Results of Science and Technology. Mechanics of Rigid Deformable Bodies [in Russian], No. 8, VINITI, Moscow (1975), p. 90.Google Scholar
  3. 3.
    A. G. Ugodchikov, “Investigation of two-dimensional problems of the theory of elasticity for bodies of complex form,” in: Mechanics of a Continuous Medium and Related Problems of Analysis [in Russian], Nauka, Moscow (1972), pp. 539–548.Google Scholar
  4. 4.
    D. I. Sherman, “Static two-dimensional problems of the theory of elasticity,” in: Tr. Tbil. Mat. Inst., No. 2 (1937), pp. 163–225.Google Scholar
  5. 5.
    D. I. Sherman, “A problem in the theory of elasticity,” Dokl. Akad. Nauk SSSR,27, No. 9, 907–910 (1940).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • P. I. Perlin
  • Yu. N. Shalyukhin

There are no affiliations available

Personalised recommendations